# SDR FDEA201108253487

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 87,592 hours, 28,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Wrong Part
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PRESS TO TEST LIGHT INOPERATIVE.   WRONG LAMPS INSTALLED IN PUSH TO TEST CAP.  INSTALLED CORRECT LAMPS IAW SMP, LIGHT TESTS NORMAL.
